# SDR 2003F00636

- Difficulty date: September 15, 2003
- Submitted: November 21, 2003
- Operation: Air carrier
- Aircraft: N905FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15005
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Condition: Dirty
- Location: Emergency Exit
- Stage of operation: CR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CREW REPORTED RIGHT AFT EMERGENCY EXIT INDICATION ILLUMINATES UNCOMMANDED. MAINTENANCE CLEANED THE SWITCH AND PERFORMED OPERATIONAL CHECKS ON THE DOOR WARNING SYSTEM.  (M)
